Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. I'm 16 and recently (a little over a month and a half ago) got the Depo Provera shot. It caused me to be late for my period for 20 days, and now that I've gotten it, it's lasting a bit longer than my normal periods. So far it's 6 days, and it usually only lasts for 5 days before it gets really light and non-existent, but so far, it hasn't changed since the beginning. It's been pretty light throughout the entire time. Could the fact that my period was late be the cause of it being a little longer than usual? If not, what else could it be? Also, does light bleeding have any affect on how long it'll last?

Loading...

Hi, it is normal for the depo shot or any form of birth control to change your periods a bit. For a few months they will get longer or shorter and either heavier or lighter until the depo shot evens things out to where they will be more regular.

Reply

Loading...